• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feeling dizzy on cd

#1
I have been on cd for 3 weeks now but over the past couple of days I have been having dizzy spells. I have been drinking 3 to 4 litres of water a day.
Does anyone know why this is happening and has it happend to any of you before, I would really appreciate your help xxxxxxxxxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
Yup, it happened to me tonight at DS's parents evening! Came home downed some water, see if that helps. Comes on for no reason that I can fathom.:confused:
 
#4
it happened to me a little when i was SSing and a little on 790.

I found the best way to deal with it is to sit down, take some deep breaths and sip a glass of water. Once your body has had a chance to realign itself as it were, you usually feel okay.
xxx

By the way, as you go up the plans it gets a lot less xx
 
#5
Hi I got terrible dizziness every time I stood up quickly even if I drank a lot. My GP said in my case it was postural hypertension which I believe is caused by your blood pressure being lower than normal due to lack of normal amounts of food and water. The good news is, it's a lot better now I'm eating again. If you're worried, speak to your GP.
 


Similar threads